WIAS Preprint No. 359, (1997)

Stability index for orbits with nonvanishing diffusion


  • Milstein, Grigori N.

2010 Mathematics Subject Classification

  • 60H10 93E15


  • stochastic stability, Lyapunov exponent, moment Lyapunov exponents, stability index




The known concepts of Lyapunov exponent, moment Lyapunov exponents, and stability index for stationary points of stochastic systems are carried over for invariant orbits with nonvanishing diffusion. The obtained general results are applied to investigating stochastic stability and stabilization of orbits on the plane.

Appeared in

  • Stochastic Analysis and Applications, vol. 18 (200), no. 5, pp. 777-809, under new title: Orbital stability index for stochastic systems.

Download Documents